Non-polynomial Spline Method for the Solution of Non-linear Burgers' Equation
MetadataShow full item record
A non-polynomial cubic spline method is proposed in this paper to solve one-dimensional non-linear Burgers' equation [Burger, A Mathematical Model Illustrating the Theory of Turbulence (1948); Rashidinia and Mohammadi, Int. J. Comp. Math. 85, 843-850 (2008)]. An example is solved to assess the accuracy of the method. The numerical results obtained by this way are compared with the exact solution to show the efficiency of the method.